# SDR IPXA11566549

- Difficulty date: April 28, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, DAMAGE ON UPPER SURFACE OF MAIN DECK FLOORBOARD 251XRF.  FABRICATED REPLACEMENT FLOORBOARD NR 251XRF IAW B757-5320-9692-G.
